Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

A New Treatment for Some Periodic Schrodinger Operators II: The Wave Function

Texto completo
Autor(es):
He, Wei
Número total de Autores: 1
Tipo de documento: Artigo Científico
Fonte: COMMUNICATIONS IN THEORETICAL PHYSICS; v. 69, n. 6, p. 645-654, JUN 2018.
Citações Web of Science: 0
Resumo

Following the approach of our previous paper we continue to study the asymptotic solution of periodic Schrodinger operators. Using the eigenvalues obtained earlier the corresponding asymptotic wave functions are derived. This gives further evidence in favor of the monodromy relations for the Floquet exponent proposed in the previous paper. In particular, the large energy asymptotic wave functions are related to the instanton partition function of N = 2 supersymmetric gauge theory with surface operator. A relevant number theoretic dessert is appended. (AU)

Processo FAPESP: 11/21812-8 - Teoria quântica de campos e sistemas integráveis
Beneficiário:Wei He
Linha de fomento: Bolsas no Brasil - Pós-Doutorado